0141 781 6600
Beechams Cap Max All In One
Beechams
8s 6 CASE
1418598
192 960
£3.99 47.4%
47.4%
 
Beechams Cap Max All In One
Beechams
8s 6 CASE
1418598
192 960
£3.99 47.4%
Detail Information
Beechams Max Strength Capsules, Cold & Flu Relief with Paracetamol, 8s

Paracetamol Phenylephrine Guaifenesin What are they for? Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
1. Max strength all in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pain, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetamol alone
4. Helps to unblock your nose and sinuses helping you breathe more easily
5. For cold and flu relief. Always read the label.

  • Country of Origin:Produce of the EU
  • Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg.

    As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE YOU TAKE THIS MEDICINE. HOW TO TAKE. For oral use. Swallow the capsules whole with water. Do not chew. Adults aged 16 years and over: Two capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 5 days except on medical advice.
Do not store above 25°C.
  • Advisory: 16  Years
Company Name

Haleon

Manufacturer Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.